# SDR 03FDEA00441

- Difficulty date: April 15, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 560 FRAME AND SHEAR TIE HAVE TWO FASTENER HOLES THAT HAVE BEEN   DRILLED UP INTO THE VERTICAL PORTION OF THE FRAME  LBL 12  WL 148.     REPAIRED B.S. 560, LBL 12, W.L. 148 SHEAR TIE IAW SRM 53-10-4  FIG 13 AND FED EX E.A.   7-5310-54467.
